# SDR I5PA2024032675702

- Difficulty date: March 26, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,140 hours, 34,402 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Part number: 38760464
- Condition: Inoperative
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - APU INOP. R/R FUEL FLOW DIVIDER SOLENOID PER AMM 49-31-03.
